Suggest treatment for sinus tachycardia and abnormal ECG reading

default
Posted on Thu, 15 Jun 2017 in Hypertension and Heart Disease
Question: I had an EKG back in December, 2016 which read nonspecific St abnormalty, sinus tachycardia, and abnormal ECG. My blood pressure and heart rate are quite high everyday. So the question I have is this. I was taking an antipsychotic medication after my dad got murdered. I've been on it for around 6 years and was taking the XXXXXXX dose of zyprexa. I got very ill from taking the medication, and I became obese. My cholesterol hals been around 300 fr a few years without any medication, or hospital assistance... Basically my vitals are horrible and because I gained so much weight, I developed some serious physical issues. I've lost over 40 pounds now, and my high cholesterol is even worse now that I've gone off the med that was making me so Ill. My doctor never told me about my abnormal ECG which was done in an ER...or even about my sky rocketed blood tests over a few years!!! So my question is this...what can I do??? I actually had to move out of state so that my family can take care of me...and hopefully the doctors in NY are more responsive to horrible results in blood work and heart monitoring!!! However in the meantime, while I'm waiting a month to see my new cardiologist, I'm scared about the damage being permanent!!! My vitals run around 148+/92+/103+...that's my most recent test result.

When I was taking 20mg of zyprexa for 6 years, it made me horribly unhealthy. I asked my doctor to take me off of it because I felt so sick all the time. Unfortunately he told me to taper off of zyprexa over .a 2 week period instead of tapering off it for a year or more!!! Soon after, I began to have full withdrawals 24/7 for over 6 months. This is when my heart went haywire. I'm actually surprised I'm still alive after those horrible withdrawals and being flat out ignored by my pleas to help me, to my doctor. No response, advice, hospitalizations or referrals to cardiologist. My withdrawing was like I've seen in movies...in a ball...shaking uncontrollably, sweating all the time, severe spasms in my colon and abdomen, fevers, confusion, malnourished and dehydrated (to name a few) Ithought I was dying from an evil flu. It wasn't until an ER doc grabbed my hands...while pulling me up to his face...he wanted to know what drugs I was on because he was trying to save my life! At that point my heart was almost beating 300 a minute...or said EMS. So I'm wondering, is there any hope to live a healthy life now...or did the deathly withdrawals cause permanent damage to my heart. Is that a possibility??? My doctor refused to believe me when I give him a list of symptoms. Instead of reading the list, he just counted how many complaints I had and didn't address any of my symptoms, including me being suicidal! He has shown a more defiant stand since I told him I was sick from zyprexa withdrawals. Have of you ever heard about severe zyprexa withdrawal causing permanent heart problems??? I think the only thing I got out if my doctor, was him saying that I had serotinin depletion syndrome...and maybe a fatty liver. That's all he ever said!!! No info on how to treat such high blood panel, no meds given for cholesterol levels around 300 for over a full year...and zyprexa withdrawals which destroyed my body ad brain continued without any medical supervision for over 8 months now. He says it's impossible for me to be withdrawaling for 3 months it more!!! Impossible‚Äč he says! Is this treatment by a doctor normal??? I've read that some docs get some great kickbacks from the drug companies. Wondering if that's one of the issues?!!!?? He messed up and refuses to help me get better...and now treats me in a hostile way, and absolutely refused to even say the word zyprexa or care for my symptoms he is so readily able to denounce. So can it still be possible to get medical care to reverse these issues? And if not...what do you suggest for me to get help? Is this treatment, or lack of treatment valid for a legal issue? I'm still so sick after 8 months and am still in bed. Any suggestions would be amazing!!!
doctor
Answered by Dr. Bhanu Partap 1 hour later
Brief Answer:
Symptoms are more of psychological nature than of cardiac origin

Detailed Answer:
Hello Maam

After carefully reading your whole medical history i understand your concern and here i will try to help you and guide you in a right direction.

First of all i would like to tell you that after going through the details provided by you your condition seems more of a PTSD (Post Traumatic Stress Disorder) to me. As you have mentioned that your father got murdered and after that situation got worse for you, your emotion went uncontrollable. All these facts points more towards an psychological disturbance primarily.

Zyprexa contains Olanzapine which basically is an atypical anti psychotic drug that is commonly used for the treatment of schizophrenia, Mood or bipolar disorders. The more longer you take this drug the more difficult it become to stop it. Improper withdrawal of the drug is associated with serious and debilitating withdrawal symptoms. Ideally it should be tapered at 10% per month. SO TO GET RID OF YOUR SYMPTOMS YOU HAVE TO TAKE THE HELP OF A PSYCHIATRIST.

Now coming to your cardiac issues, One thing Ma'am which i want to tell you that is never just go with the findings that comes out printed on the ECG paper as its just a machine interpretation which is most not correct. If you have doubts you can upload your ECG for me to review it. The vitals which you have mentioned are not significantly deranged, this much variation happens due to anxiety also.

Yes Ma'am all your medical issues can be controlled and hopefully reverted back to normal with good and supervised medical help.

Legal or Illegal that i wont be able to comment upon.

In my sincere opinion you should personally consult a good PSYCHIATRIST for proper treatment advise and counselling.

I hope i have answered all your queries in a simple and understandable way. Feel feel to ask if you have any more doubts.

May God Bless

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2877 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Post traumatic stress

doctor1 MD

My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted...

doctor1 MD

Awakend at 9am yesterday w/ pain & itch at elbow; felt feverish, noticed red streaks across fingers & hands; moved from bed to chair by phone, to...

doctor1 MD

I have been recently diagnosed with PNES. I have previously had ptsd and some of those symptom are returning. other than therapy what other...

doctor1 MD

Hi,

I recently had non-consensual/unprotected sex. It was my first time... It was rough although it didn't last long and it hurt at the time.

I was...

doctor1 MD

What are the symptoms of P.T.S. and how can you deal with it naturally.

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2